# SDR ORJA9989

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53570
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT SNA - TAIL TEMP FAULT LIGHT ILLUMINATED ON RUNWAY BEFORE TAKEOFF SNA.  INTERGRATED PNEUMATIC OVERHEAT DETECTION CONTROLLER, FAULTS CLEARED.  (M)
